Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2012, Article ID 472030, 14 pages
http://dx.doi.org/10.1155/2012/472030
Research Article

Solving the Fractional Rosenau-Hyman Equation via Variational Iteration Method and Homotopy Perturbation Method

1Department of Mathematics, Faculty of Mathematics and Natural Science, Universitas Negeri Medan UNIMED 20221, Medan, Sumatera Utara, Indonesia
2School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia UKM, 43600 Bangi, Selangor, Malaysia

Received 31 May 2012; Accepted 8 November 2012

Academic Editor: Shaher Momani

Copyright © 2012 R. Yulita Molliq and M. S. M. Noorani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [9 citations]

The following is the list of published articles that have cited the current article.

  • Yulita Molliq Rangkuti, Syafruddin Side, and Mohd Salmi Md Noorani, “Numerical analytic solution of SIR model of dengue fever diseasein South Sulawesi using homotopy perturbation method and variational iteration method,” Journal of Mathematical and Fundamental Sciences, vol. 46, no. 1, pp. 91–105, 2014. View at Publisher · View at Google Scholar
  • Chun-Yan Qin, Shou-Fu Tian, Xiu-Bin Wang, and Tian-Tian Zhang, “Lie symmetry analysis, conservation laws and explicit solutions for the time fractional Rosenau-Haynam equation,” Waves in Random and Complex Media, pp. 1–17, 2016. View at Publisher · View at Google Scholar
  • Olaniyi Samuel Iyiola, Gbenga Olayinka Ojo, and Okpala Mmaduabuchi, “The fractional Rosenau-Hyman model and its approximate solution,” Alexandria Engineering Journal, vol. 55, no. 2, pp. 1655–1659, 2016. View at Publisher · View at Google Scholar
  • Jagdev Singh, Devendra Kumar, Ram Swroop, and Sunil Kumar, “An efficient computational approach for time-fractional Rosenau–Hyman equation,” Neural Computing and Applications, 2017. View at Publisher · View at Google Scholar
  • Chun-Yan Qin, Shou-Fu Tian, Xiu-Bin Wang, and Tian-Tian Zhang, “Lie Symmetries, Conservation Laws and Explicit Solutions for Time Fractional Rosenau-Haynam Equation,” Communications in Theoretical Physics, vol. 67, no. 2, pp. 157–165, 2017. View at Publisher · View at Google Scholar
  • Afshin Babaei, “On analytical approximate solution of the fractional type rosenau-hyman equation,” Fundamenta Informaticae, vol. 151, no. 1-4, pp. 135–143, 2017. View at Publisher · View at Google Scholar
  • Aliyu Isa Aliyu, Dumitru Baleanu, Mustafa Inc, and Abdullahi Yusuf, “Space-time fractional Rosenou-Haynam equation: Lie symmetry analysis, explicit solutions and conservation laws,” Advances in Difference Equations, vol. 2018, no. 1, 2018. View at Publisher · View at Google Scholar
  • Abdullahi Yusuf, Mustafa Inc, Aliyu Isa Aliyu, and Dumitru Baleanu, “Efficiency of the new fractional derivative with nonsingular Mittag-Leffler kernel to some nonlinear partial differential equations,” Chaos, Solitons and Fractals, vol. 116, pp. 220–226, 2018. View at Publisher · View at Google Scholar
  • Ali Kurt, Mehmet Senol, and Orkun Tasbozan, “Comparison of two reliable methods to solve fractional Rosenau-Hyman equation,” Mathematical Methods in the Applied Sciences, 2019. View at Publisher · View at Google Scholar